Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Algebraization of bundles on non-proper schemes

Author: Vladimir Baranovsky
Journal: Trans. Amer. Math. Soc. 362 (2010), 427-439
MSC (2000): Primary 14D20
Published electronically: August 12, 2009
MathSciNet review: 2550158
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the algebraization problem for principal bundles with reductive structure groups on a non-proper formal scheme. When the formal scheme can be compactified by adding a closed subset of codimension at least 3, we show that any such bundle admits an algebraization. For codimension 2 we provide a necessary and sufficient condition.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14D20

Retrieve articles in all journals with MSC (2000): 14D20

Additional Information

Vladimir Baranovsky
Affiliation: Department of Mathematics, University of California - Irvine, Irvine, California 92697

PII: S 0002-9947(09)04948-4
Received by editor(s): March 25, 2008
Published electronically: August 12, 2009
Additional Notes: This work was supported by a Sloan Research Fellowship.
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.